# SDR 99ZZZX1251

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 212011102105
- Condition: Worn
- Location: Main Rotor
- Part time: 1,637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNALS WORN.  FOUND AT 1,600 HOUR INSPECTION.  REPLACED.
